# SDR COEA0709821

- Difficulty date: September 5, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: S52176243214
- Condition: Cracked
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND CRACK ON BACKUP FITTING, AFT PASSENGER DOOR.  FABRICATED AND INSTALLED REPLACEMENT BACKUP FITTING.  (K)
